MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2003477
Medical Device Problem Codes Poor Quality Image (1408); Nonstandard Device (1420); Adverse Event Without Identified Device or Use Problem (2993); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during procedure, when laser irradiation was attempted, a noise was heard after the dotted line was displayed.The debris shield and fiber were replaced, however, there was no improvement.The procedure was cancelled.There were no patient complications reported.Patient was under general anesthesia.It was confirmed that the issue was primarily due to the console.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.
 
Event or Problem Description
It was reported during procedure, when laser irradiation was attempted, a noise was heard after the dotted line was displayed.The debris shield and fiber were replaced, however, there was no improvement.The procedure was cancelled.There were no patient complications reported.Patient was under general anesthesia.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status is unknown.
 
Additional Manufacturer Narrative
The console was field serviced at the user's facility.It was believed that the noise was caused due to a dirty or burned lens cell.The lens assembly was replaced.Also, a water spray test was performed to confirm that the blast shield and fiber were not burned.Then, functional tests were performed.The reported event of the displayed dotted line was not confirmed.After replacing the lens assembly, the issue was resolved, and the console was within specification and functioning as intended.Therefore, the reported event of noise was confirmed.The instructions for use (ifu) was reviewed.There is no indication that the device was not used in accordance with the ifu.The ifu has no issues with translation, wording, or graphics.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23039060
Report Number2124215-2025-62354
Device Sequence Number9476641
Product Code GEX
UDI-Device Identifier07290109145440
UDI-Public(01)07290109145440(11)160605(10)2
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2003477
Device Catalogue NumberGA-2003477
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer09/11/2025
10/20/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/09/2025
11/18/2025
Date Device Manufactured06/05/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NAME: SLIMLINE SIS EZ, UPN: 0644-021-01; NAME: SLIMLINE SIS EZ, UPN: 0644-021-01; NAME: SLIMLINE SIS EZ, UPN: 0644-021-01
Patient SexUnknown